# SDR DALA2016110808343

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 826-830
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BETWEEN BS 826 - 830, LBL 44.   THE ANGLE WAS REPAIRED IAW ETI-88-16-431 REV 3 AND ER/A 551735-14 REV ORIGINAL.
